# SDR 98ZZZX2981

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60DC
- Make and model: Piper PA60600
- Aircraft serial: 600978061234
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 400089001
- Condition: Cracked
- Location: Rt Inbd Mlg Door
- Part time: 1,074 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, RT INBOARD MLG DOOR BELLCRANK WAS FOUND CRACKED NEAR PIVOT POINT.  THIS PART HAD BEEN REPLACED BECAUSE OF FAILURE 1,074.3 HOURS (4 YEARS, 4 MONTHS) TIME IN SERVICE.  LEFT BELLCRANK FAILED IN LIKE MANNER 2 MONTHS AGO (M OR D REPORT FILED).  SUBMITTER RECOMMENDED SB OR AD REQUIRING REPETITIVE INSPECTION.  REPLACEMENT PART IS MUCH IMPROVED DESIGN.
